# SDR SIMA20121024008

- Difficulty date: October 24, 2012
- Submitted: October 25, 2012
- Operation: Air carrier
- Aircraft: N636AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145160
- Aircraft time: 30,972 hours, 28,523 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4180 THE CREW REPORTED THE CABIN AFT FLASHLIGHT WAS MISSING.  FLIGHT CREW PLACARD PER MEL 25-53 AUTH 101125-C MOC ID 373623 CABIN AFT MISSING FLASHLIGHT.  FOUND FLASHLIGHT, MEL RESTORED.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
